# SDR CA121010003

- Difficulty date: September 12, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R22BETA
- Engine: Lyc O320B2C
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: A6492
- Condition: Leaking
- Location: Engine
- Part time: 4,150 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) THE PILOT NOTICED OIL OVER THE BACK AND RT SIDE OF THE ENGINE AFTER FLYING FOR AN HOUR.  THIS HAS BEEN A RECURRING OIL LEAK, WHICH COULD NOT BE FOUND WITH THE ENGINE NOT OPERATING.  DURING GROUND IDLE OIL WAS NOTICED TO BE COMING OUT THE SIDE OF THE OIL COOLER FROM A SMALL PIN HOLE, 1 DROP AT A TIME.  WHEN THE ENGINE WAS RUN UP TO FLIGHT RPM, A LINE OF OIL STARTED TO LEAK FROM BELOW THE PIN HOLE. OIL COOLER, PN A649-2 IS NO LONGER AVAILABLE FROM MFG AND IS REPLACED BY A NEW STYLE OIL COOLER, PN A749-1.
